Skip to main content Smithsonian Institution

Pseudolatirus yonabaruensis MacNeil

Catalog Data

Type Citation:
MacNeil. 1960. Journal name not entered. (n.339): 083, pl.04,f.01.
Type Status:
holotype
Record Last Modified:
6 Mar 2017
Taxonomy:
Animalia Mollusca Cyrtosoma Gastropoda
Published Name:
Pseudolatirus yonabaruensis MacNeil
USNM Number:
MO562708
See more items in:
Paleogeneral
Types: Mollusca Cenozoic
Mollusca Cenozoic Marine Type
Paleobiology
Data Source:
NMNH - Paleobiology Dept.
GUID:
http://n2t.net/ark:/65665/3d3203203-66a2-4a61-b8aa-8a0a520c82ff
EDAN-URL:
edanmdm:nmnhpaleobiology_3166419